# SDR QXEA200602611

- Difficulty date: September 21, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,587 hours, 12,810 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - LEFT NACELLE OUTBOARD FLAP TRACK SUPPORT CENTER IS CRACKED ON TOP FLANGE 4 RIVETS FROM AFT END.  REPAIRED IAW RD8/4-54-378.
